# SDR HNAA2010031700070

- Difficulty date: March 14, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 54,134 hours, 59,779 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Sticking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, RIGHT BRAKES APPEARS TO BE STICKING AFTER PARK BRAKE WAS SET AND RELEASED.  RETURNED TO GATE.  BRAKES WERE IN HEAVY SMOKE ON ARRIVAL TO GATE.  REMOVED AND REPLACED BOTH INBOARD AND OUTBOARD RIGHT BRAKE ASSEMBLE AND TIRES IN ACCORDANCE WITH -8 MM 32-41-11.  TAXIED AIRCRAFT, CHECKED AND LEAKED GOOD, LUBED RIGHT MAIN LANDING GEAR.
